i have been on xanex for a year or so... moved missed my last dr's appointment... went to schedual a new one but she 's on vacation until sometime this month... went through withdrawl... and right back to my depression... not sleeping or eatting... vomiting... diarea.. crying all the time etc. went to the hospital they gave me enough until my dr comes back... can you still have withdrawl syptoms even after being back on the medicine?
Can you still have withdrawl syptoms from xanex after your put back on it.. after being off 4 5 days
- 2 Jan 2010 by mommyof3boys
- 16 May 2012
If you responded well from the doses that the hospital gave you then you know how your body responded right away. It makes sense that if it took time to get into your system to work when you got on Xanax the first time, then it will take a few days for your body to get back to its routine this time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2011 • 1 answer
Posted 28 Apr 2012 • 1 answer
My mom was put in protonix for 30 days.once she stopped,the symptoms came back.should the md refill?
Posted 10 May 2012 • 2 answers
First time using nuvaring its been 6 days since I started every day I have to put the nuvaring back?
Posted 30 May 2015 • 2 answers
Posted 5 Aug 2015 • 1 answer